基本情况

黎稳,1962年生,汉族,籍贯广东。1996年获理学博士学位,现为华南师范大学数学科学学院教授、博士生导师。多次访问香港大学、香港城市大学、香港理工大学、香港浸会大学、澳门大学、日本名古屋大学、新加坡国立大学、美国南伊利诺伊大学。出版专著一本;在国内外杂志发表文章140多篇,被SCI收录的文章有80多篇。主持国家自然科学基金4项;广东省自然科学基金6项;教育部博士点博导类基金一项。

 

研究领域

数值代数及其应用、张量及其应用、互补问题的数值分析

 

教育背景

1996年 博士,西安交通大学

1988年 硕士,华南师范大

1983年 学士,华南师范大学

 

工作经历

1998年至今     教授,华南师范大学数学科学学院

1994年至1997年 副教授,华南师范大学数学系

1992年至1994年 讲师,华南师范大学数学系

1988年至1991年 助教,华南师范大学数学系

 

荣誉奖励

2012年 获广东省科学技术奖二等奖(排名第一)

2001年 获四川省科技奖三等奖(排名第二)

1999年 获广东省优秀青年科学家奖(提名奖)

1996年 获广东省南粤教坛新秀奖

1995年 获广东省自然科学奖三等奖(排名第三)

 

论文发表

  1. W. Li, M. Ng, Some bounds for the spectral radius of nonnegative tensors, Numerische Mathematik,130 (2015), 315-335
  2. W. Li, W. Sun, K. Liu, Parallel multi-splitting iterative methods for solving singular linear systems, Numerical Linear Algebra with Applications, 8(2001), 181-191
  3. W. Li , W. Sun, The perturbation bound for normal matrix eigenvalues, Numerical Linear Algebra with Applications, 12(2005), 89-94
  4. W. Li, W. Sun, Some remarks on perturbation of polar decomposition for rectangular matrices, Numerical Linear Algebra with Applications, 13(2006), 327-338
  5. X. Chen, W. LI, W. Ching, Perturbation analysis for the sign functions of regular matrix pairs, Numerical Linear Algebra with Applications, 18(2011), 189-203.5
  6. X. Chen, W. Li, Sensitivity analysis for the generalized singular value decomposition, Numerical Linear Algebra with Applications, 20(2013), 138-14
  7. W. Li, LB Cui, M. Ng,  The perturbation bound for the Perron vector of a transition probability tensor, Numerical Linear Algebra with Applications, 20(2013), 985–1000
  8. W. Li, W. Sun, Perturbation bounds for unitary polar factors, SIAM J.Matrix Anal. Appl., 23(2002), 1183-1193
  9. W. Li, W. Sun, New perturbation bound for polar factors, SIAM J.Matrix. Anal. Appl., 25(2003), 362-372
  10. W. Li, W. Sun, Combined Perturbation Bounds I: Eigensystems and Singular Value Decompositions, SIAM J. Matrix Anal. Appl., 29(2)(2007), 643-655
  11. X. Chen, W. Li, A note on backward error analysis of the generalized singular value decomposition, SIAM J. Matrix Anal. Appl., 30(4)(2008), 1358-1370
  12. X. Chen, W. Li, M. Ng, Perturbation analysis for anti-triangular Schur Decomposition, SIAM J. Matrix Anal. Appl., 33(2)(2012), 325-335
  13. LB Cui, W. Li, M. Ng, Birkhoff-von Neumann Theorem for Multi-Stochastic Tensors, SIAM J. Matrix Anal. Appl., 35(3)(2014), 956–973
  14. W. Li, The comparison results for solving preconditioned linear systems, J. Comput. Appl. Math, 176(2005), 319-329
  15. X. Chen, W. Li, Some new perturbation bounds of eigenspaces for Hermitian matrices, J. Comput. Appl. Math., 182(2006), 81-90
  16. W. Li, The multiplicative perturbation bound for spectral and singular value decompositions, J. Comput. Appl. Math., 217(2008), 243-251
  17. X. Peng, W. LI, The alternating preconditioner for saddle point problems, J. Comput. Appl. Math., 234(2010), 3411-3423
  18. W. Xu, W. LI, W. Ching, Y. Chen, Backward errors for eigenproblem of two kinds of structured matrices, J. Comput. Appl. Math., 235(2010),59-73
  19. W. Xu, S. Zhang, W. Ching, W. LI, X. Chen, Matrix perturbation method for computing the steady-state probability distributions of probabilistic Boolean networks with gene perturbations, J. Comput. Appl. Math., 235(2011), 2242-2251
  20. W Li, YP Liu, XF Peng, The generalized HSS iteration method for solving singular linear systems, J. Comput. Appl. Math., 236(2012), 2338-2353
  21. W Li, LB Cui, M. Ng, On computation of the steady-state probability distribution of probabilistic Boolean networks with a gene perturbation, J. Comput. Appl. Math, 236 (2012), 4067-4081
  22. XS Chen, W Li, M Ng, On Condition Numbers of the Spectral Projections Associated with Periodic Eigenproblems, J. Comput. Appl. Math, 272(2014), 417–429
  23. H Zheng, W Li, The modulus-based nonsmooth Newton’s method for solving linear complementarity problems, J Comput Appl Math., 288(2015), 116-126
  24. W. Li, SW Vong, XF Peng, Eigenvalue perturbation bounds for Hermitian block matrices,Applied Numerical Mathematics,83(2014), 38-50
  25. JM Wu, YX Wang, W Li, WW Sun, Toeplitz-type approximations to the Hadamard intergral operators and their applications in electromagnetic cavity problem, Applied Numerical Mathematics, 58(2008),101-121
  26. XF Peng, W Li, SH Xiang, New preconditioners based on symmetric-triangular decomposition for saddle point problems, Computing, 93(2011), 27-46
  27. W. Li, H. Zheng, Some new error bounds for linear complementarity problems of H-matrices,Numerical Algorithms, 67(2014), 257-269
  28. T. Chen, W. Li, X Wu, SW Vong, Error bounds for linear complementarity problems of MB-matrices, Numerical Algorithms, published online, 2015
  29. W Li, ZJ Xie, SW Vong, Sensitivity analysis for the symplectic QR factorization, Journal of the Franklin Institute, published online, 2015